# SDR DALA2020111003653

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 13,035 hours, 1,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Failed
- Location: L1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ACTUATOR FAILS TO DAMPEN ON OPEN AND CLOSE.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0186:5210-2002/001 00327.  REMOVE AND REPLACE 1L DOOR DAMPENING ACTUATOR, REF AMM A350-A-52-11.
